Open Access
2002 On a double resonant problem in $\Bbb R^N$
Marcelo F. Furtado, Liliane A. Maia, Elves A. B. Silva
Differential Integral Equations 15(11): 1335-1344 (2002). DOI: 10.57262/die/1356060725


It is established, via variational methods, the existence and multiplicity of solutions for a class of semilinear elliptic equations in ${{\mathbb R}^N}$. The condition on the potential implies that the associated linear problem possesses a sequence of positive eigenvalues. This fact is used to study double resonant problems under a local nonquadraticity condition at infinity and pointwise limits. For the existence of solution the nonlinearity may satisfy a critical growth condition.


Download Citation

Marcelo F. Furtado. Liliane A. Maia. Elves A. B. Silva. "On a double resonant problem in $\Bbb R^N$." Differential Integral Equations 15 (11) 1335 - 1344, 2002.


Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1034.35024
MathSciNet: MR1920690
Digital Object Identifier: 10.57262/die/1356060725

Primary: 35J60
Secondary: 35B33 , 35J20

Rights: Copyright © 2002 Khayyam Publishing, Inc.

Vol.15 • No. 11 • 2002
Back to Top